Advances in Mathematics: Scientific Journal

 

Editorial Board

Instructions for authors

Content

Subscription  

  

Vol. 1, No. 1, 2012 

 

Junichi Nishiwaki and Shigeyoshi Owa

AN EXTREME FUNCTION FOR A CERTAIN CLASS OF ANALYTIC FUNCTIONS

 

Nikola Tuneski, Teodor Bulboaca, Mirko Petrusevski and Edmond Aliaga

SOME RESULTS OVER THE FIRST DERIVATIVE OF ANALYTIC FUNCTIONS

 

Maisarah Haji Mohd and Maslina Darus

STARLIKE WITH RESPECT TO A BOUNDARY POINT DEFINED BY SUBORDINATION

 

Blagovest Sendov

HAUSDORFF GEOMETRY OF POLYNOMIALS

 

Dennis Nemzer

ASYMPTOTIC BEHAVIOR OF THE LAPLACE TRANSFORM NEAR THE ORIGIN

 

Virginia Kiryakova

UNIFIED APPROACH TO UNIVALENCY OF THE DZIOK-SRIVASTAVA AND THE FRACTIONAL CALCULUS OPERATORS

 

Musa Ajeti and Marta Teolova

ON TRIADS OF COMPOSITIONS IN AN EVEN

 

Irina Dorca and Daniel Breaz

MAPPING PROPERTIES OF SOME CLASSES OF ANALYTIC FUNCTIONS UNDER NEW GENERALIZED INTEGRAL OPERATORS

 

H. Esra Ozkan, Arzu Yemisci, Melike Aydogan and Yasar Polatoglu

HARMONIC FUNCTIONS FOR WHICH SECOND DILATATION HAS POSITIVE REAL PART

 

Limonka Lazarova and Biljana Jolevska-Tuneska

ON THE GENERALIZED FRESNEL SINE INTEGRALS AND CONVOLUTION

  

 

Vol. 1, No. 2, 2012 

 

Jordanka Paneva-Konovska

SERIES IN MITTAG-LEFFLER FUNCTIONS: GEOMETRY OF CONVERGENCE

 

Katarzyna Trabka-Wieclaw

ON PROPERTIES OF THE CLASS OF SEMI-TYPICALLY REAL FUNCTIONS

 

Nikola Tuneski, Maslina Darus and Elena Gelova

SIMPLE CRITERIA FOR BOUNDED TURNING OF AN ANALYTIC FUNCTION

 

Toshio Hayami

COEFFICIENT CONDITIONS FOR HARMONIC CLOSE-TO-CONVEX FUNCTIONS

 

Yasar Polatoglu

A NEW CLASS OF LOG-HARMONIC FUNCTIONS

 

Roza Aceska, Sanja Kostadinova and Katerina Saneva

MULTI-WILSON SYSTEMS

 

Yanka Nikolova

SOLVING SOME FRACTIONAL ORDER DIFFERENTIAL EQUATIONS BY MEANS OF INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS

 

Marija Miteva and Biljana Jolevska-Tuneska

SOME RESULTS ON COLOMBEAU PRODUCT OF DISTRIBUTIONS

 

Kazuo Kuroki and Shigeyoshi Owa

NOTES ON NEW CLASS FOR CERTAIN ANALYTIC FUNCTIONS

 

Vasko Reckovski and Nikola Reckoski

ON THE ANALYTIC REPRESENTATION OF DISTRIBUTIONS OF SEVERAL VARIABLES

 

Teodora Chirila

AN EXTENSION OPERATOR AND LOEWNER CHAINS ON SOME REINHARDT DOMAINS IN Cn